MathSciNet Relay Station
MathSciNet bibliographic data
MR518110 (80a:12019) 12B30 (10D15 12C05 13B25)
Goss, David von Staudt for ${\bf F}\sb{q}[T]$. Duke Math. J. 45 (1978), no. 4, 885–910.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement